# SDR DL72S950371

- Difficulty date: January 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N476DA
- Make and model: Boeing 727232
- Aircraft serial: 20753
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corrosion
- Location: Lt Nlg Ww
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON THE SKIN CLIP AND WEB JUST O/B OF THE LT NOSE CHORD AT STA 303.9.  THE DAMAGE WAS REPAIRED PER MM 53-30-0 FIG 806.  DAMAGE FOUND DURING SPECIAL INSPECTION.
